- 11-17-2008, 06:58 PM
sorry if this has been covered before, kinda in a rush. I take multi v's every day and every time i take it the next piss i take is neon yellow which leads me to believe im pissing most of it out. it got me wondering if im pissing out most of my Spawn also... I take both with a meal. is their anything that will help absorb more of my Epi/"tren" and multi's?
- 11-17-2008, 07:00 PM
I think its a B vitamin that is actually making the color change.
"Something that can really change the color of urine is the vitamin B2 (riboflavin). If you swallow a vitamin B2 supplement, and the amount is more than your body needs, the vitamin is excreted in the urine. The urine will be a VERY bright, almost fluorescent, yellow."
Color of Urine
- 11-17-2008, 07:11 PM
11-17-2008, 07:20 PM
Similar Forum Threads
- By chainsaw in forum SupplementsReplies: 22Last Post: 03-19-2011, 07:39 PM
- By king1033 in forum SupplementsReplies: 7Last Post: 03-09-2008, 01:04 PM
- By dsw222 in forum AnabolicsReplies: 0Last Post: 05-15-2007, 09:01 AM
- By SwordBurn in forum Custom CapsuleReplies: 4Last Post: 01-16-2007, 06:58 PM